V-shaped fronts around an obstacle

Hongjun Guo, Harunori Monobe

    Research output: Contribution to journalArticlepeer-review

    Abstract

    In this paper, we investigate V-shaped fronts around an obstacle K. We first prove that there exist solutions emanating from any homogeneous transition front including V-shaped front for exterior domains Ω= RN\ K. By providing the complete propagation of the V-shaped front, we prove that the V-shaped front can recover after passing the obstacle.

    Original languageEnglish
    Pages (from-to)661-689
    Number of pages29
    JournalMathematische Annalen
    Volume379
    Issue number1-2
    DOIs
    Publication statusPublished - Feb 2021

    ASJC Scopus subject areas

    • Mathematics(all)

    Fingerprint

    Dive into the research topics of 'V-shaped fronts around an obstacle'. Together they form a unique fingerprint.

    Cite this